Universidad Complutense de Madrid
E-Prints Complutense

Compact operators and approximation spaces

Impacto

Descargas

Último año

Cobos, Fernando y Domínguez, Oscar y Martínez, Antón (2014) Compact operators and approximation spaces. Colloquium mathematicum, 136 (1). pp. 1-11. ISSN 0010-1354



Resumen

We investigate compact operators between approximation spaces, paying special attention to the limit case. Applications are given to embeddings between Besov spaces.


Tipo de documento:Artículo
Palabras clave:approximation spaces; compact operators; Besov spaces; Banach spaces; interpolation
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:28199
Depositado:10 Feb 2015 09:25
Última Modificación:10 Feb 2015 09:25

Descargas en el último año

Sólo personal del repositorio: página de control del artículo